首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
New Cases of Homogeneous Integrable Systems with Dissipation on Tangent Bundles of Two-Dimensional Manifolds
被引:0
|
作者
:
M. V. Shamolin
论文数:
0
引用数:
0
h-index:
0
机构:
Lomonosov Moscow State University,
M. V. Shamolin
机构
:
[1]
Lomonosov Moscow State University,
来源
:
Doklady Mathematics
|
2020年
/ 102卷
关键词
:
dynamical system;
integrability;
dissipation;
transcendental first integral;
D O I
:
暂无
中图分类号
:
学科分类号
:
摘要
:
引用
收藏
页码:443 / 448
页数:5
相关论文
共 50 条
[31]
Two new integrable cases of two-dimensional quantum mechanics with a magnetic field
Marikhin, V. G.
论文数:
0
引用数:
0
h-index:
0
机构:
Russian Acad Sci, Landau Inst Theoret Phys, Chernogolovka 119334, Moscow Region, Russia
Russian Acad Sci, Landau Inst Theoret Phys, Chernogolovka 119334, Moscow Region, Russia
Marikhin, V. G.
[J].
JETP LETTERS,
2016,
103
(07)
: 489
-
493
[32]
Two integrable systems on a two-dimensional sphere
Mamaev, IS
论文数:
0
引用数:
0
h-index:
0
机构:
Udmurt State Univ, Izhevsk 426069, Russia
Udmurt State Univ, Izhevsk 426069, Russia
Mamaev, IS
[J].
DOKLADY PHYSICS,
2003,
48
(03)
: 156
-
158
[33]
Two integrable systems on a two-dimensional sphere
I. S. Mamaev
论文数:
0
引用数:
0
h-index:
0
机构:
Udmurt State University,
I. S. Mamaev
[J].
Doklady Physics,
2003,
48
: 156
-
158
[34]
Second order tangent bundles of infinite dimensional manifolds
Dodson, CTJ
论文数:
0
引用数:
0
h-index:
0
机构:
UMIST, Dept Math, Manchester M60 1QD, Lancs, England
UMIST, Dept Math, Manchester M60 1QD, Lancs, England
Dodson, CTJ
Galanis, GN
论文数:
0
引用数:
0
h-index:
0
机构:
UMIST, Dept Math, Manchester M60 1QD, Lancs, England
Galanis, GN
[J].
JOURNAL OF GEOMETRY AND PHYSICS,
2004,
52
(02)
: 127
-
136
[35]
Integrable Systems with Variable Dissipation on the Tangent Bundle of a Sphere
Shamolin M.V.
论文数:
0
引用数:
0
h-index:
0
机构:
Lomonosov Moscow State University, Institute of Mechanics, 1, Michurinskii pr., Moscow
Lomonosov Moscow State University, Institute of Mechanics, 1, Michurinskii pr., Moscow
Shamolin M.V.
[J].
Journal of Mathematical Sciences,
2016,
219
(2)
: 321
-
335
[36]
INTEGRABLE P-ALMOST TANGENT MANIFOLDS AND TANGENT-BUNDLES OF P-1-VELOCITIES
DELEON, M
论文数:
0
引用数:
0
h-index:
0
机构:
CSIC, UNIDAD MATEMAT, E-28006 MADRID, SPAIN
DELEON, M
[J].
ACTA MATHEMATICA HUNGARICA,
1991,
58
(1-2)
: 45
-
54
[37]
Homogeneous Principal Bundles over Manifolds with Trivial Logarithmic Tangent Bundle
Azad, Hassan
论文数:
0
引用数:
0
h-index:
0
机构:
Govt Coll Univ, Abdus Salam Sch Math Sci, Lahore 54600, Pakistan
Govt Coll Univ, Abdus Salam Sch Math Sci, Lahore 54600, Pakistan
Azad, Hassan
Biswas, Indranil
论文数:
0
引用数:
0
h-index:
0
机构:
Tata Inst Fundamental Res, Sch Math, Mumbai 400005, Maharashtra, India
Govt Coll Univ, Abdus Salam Sch Math Sci, Lahore 54600, Pakistan
Biswas, Indranil
论文数:
引用数:
h-index:
机构:
Khadam, M. Azeem
[J].
JOURNAL OF LIE THEORY,
2019,
29
(04)
: 941
-
956
[38]
Orbital magnetism in two-dimensional integrable systems
Gurevich, E
论文数:
0
引用数:
0
h-index:
0
机构:
TECHNION ISRAEL INST TECHNOL,DEPT PHYS,IL-32000 HAIFA,ISRAEL
TECHNION ISRAEL INST TECHNOL,DEPT PHYS,IL-32000 HAIFA,ISRAEL
Gurevich, E
Shapiro, B
论文数:
0
引用数:
0
h-index:
0
机构:
TECHNION ISRAEL INST TECHNOL,DEPT PHYS,IL-32000 HAIFA,ISRAEL
TECHNION ISRAEL INST TECHNOL,DEPT PHYS,IL-32000 HAIFA,ISRAEL
Shapiro, B
[J].
JOURNAL DE PHYSIQUE I,
1997,
7
(06):
: 807
-
820
[39]
To a transformation theory of two-dimensional integrable systems
Shabat, AB
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV LEEDS,DEPT APPL MATH STUDIES,LEEDS LS2 9JT,W YORKSHIRE,ENGLAND
UNIV LEEDS,DEPT APPL MATH STUDIES,LEEDS LS2 9JT,W YORKSHIRE,ENGLAND
Shabat, AB
Yamilov, RI
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV LEEDS,DEPT APPL MATH STUDIES,LEEDS LS2 9JT,W YORKSHIRE,ENGLAND
UNIV LEEDS,DEPT APPL MATH STUDIES,LEEDS LS2 9JT,W YORKSHIRE,ENGLAND
Yamilov, RI
[J].
PHYSICS LETTERS A,
1997,
227
(1-2)
: 15
-
23
[40]
New integrable two-dimensional systems generated by deformed susy algebras
Andrianov A.
论文数:
0
引用数:
0
h-index:
0
机构:
St.Petersburg State University,
St.Petersburg State University,
Andrianov A.
Ioffe M.
论文数:
0
引用数:
0
h-index:
0
机构:
St.Petersburg State University,
St.Petersburg State University,
Ioffe M.
Nishnianidze D.
论文数:
0
引用数:
0
h-index:
0
机构:
St.Petersburg State University,
St.Petersburg State University,
Nishnianidze D.
[J].
Journal of Mathematical Sciences,
2001,
104
(3)
: 1184
-
1194
←
1
2
3
4
5
→